# SDR SWAA2023030698951

- Difficulty date: February 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500B AT LEVEL STR26R AT FWD CARGO COMPARTMENT 2023-99199<[01] REPLACED ANGLE LOCATED BS500B AT LEVEL STR26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 143A7505 SHEET 82 REV. - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE LOCATED BS500B AT LEVEL STR26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 143A7505 SHEET 82 REV. - SEE INDIVIDUAL SIGN OFF BELOW. RII
